My name is Jean,i just want to ask about my cocerns on my PCOS medication now,i am taking Althea pill and suppose to be my last pill tom . And then followed by the 7day rest but i am already having spots right now,my question is that should i continue to take the last pill tomorrow or should i start a new package tomorrow?need your nswer ASAP THANKS
Hi, Welcome to the ehealthforum and I am really glad to help you out.
Althea contains Cyproterone acetate and ethinyl estradiol and is often used for contraception and controlling acne and hirsutism in PCOS.
The spotting can be due to start of your periods. Irrespective of spotting starting even before the last dose of Althea pill, the pills should be taken regularly as directed and there should be no break in between.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our General Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.